MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN); CATHETER, INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN); CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number 384516
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.
 
Event or Problem Description
¿leak¿ ¿at hub¿ ¿line had to be pulled¿ duration: ¿<1hr¿ notes: ¿picc line inserted and able to be advanced without issue.When i went to flush the line, it was leaking at the hub.Tried to tighten x 2 and then it continued to leak.Placed medline tubing and hub continued to have leakage with flush.Tried another med line tubing and it also continued to leak.Line was pulled.Hub did not appear to be cracked.¿.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for the provided lot was conducted.No deviations or non-conformances were found.One sample was returned for review.Visual inspection found no damage to the luer of the catheter.Functional testing by the analyst and again by sustaining engineering could not duplicate the reported issue of leakage at the hub.Even though the reported issue could not be duplicated with the returned sample, sustaining engineering is investigating other possibilities via project that might contribute to the reported issue experienced by the customer.The data from this project will aid in determining the root cause and an appropriate corrective action to be taken.Additional information provided in h.3., h.6.And h.11.

Brand Name
L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN)
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21401206
Report Number0001625425-2025-00943
Device Sequence Number15507709
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)270213(10)11597657
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11597657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown